# SDR AT9900808

- Difficulty date: November 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N846AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47226
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 1A538421
- Condition: Corroded
- Location: Bs 718 Left
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND UPPER PRESSURE WEB DOUBLER AT BS 718 LEFT CORRODED BEYOND LIMITS.  REMOVED, FORMED, AND INSTALLED NEW DOUBLER AT BS 718 LEFT IAW DC9 SRM 53-01 FIG 1, 51-10-02, 51-10-02A, 51-10-03, AND 51-10-04.
